MAUDE Adverse Event Report: ORBUSHNEICH MEDICAL CO., LTD. TELEPORT MICROCATHETER; PERCUTANEOUS CATHETER

ORBUSHNEICH MEDICAL CO., LTD. TELEPORT MICROCATHETER; PERCUTANEOUS CATHETER
Model Number 220-13-1000U
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A heavily calcified proximal and mid left anterior descending artery (lad) were the target treatment area.A 7f guide catheter and non-csi or abbott guide wire were advanced, then several trek balloons were advanced and inflated to pre dilate the vessel.Shockwave and intravascular ultrasound (ivus) were then attempted to be advanced but were unsuccessful due to the heavy calcification of the vessel.The teleport microcatheter was advanced, and a wire exchanged was performed for the viperwire advance guide wire.The teleport was removed and as the diamondback 360 coronary orbital atherectomy device (oad) was being prepared to be advanced onto the viperwire, the fluoroscope was checked, and a dark spot was observed on the viperwire.The teleport was checked, and it was discovered the radiopaque tip had fractured and was in vivo.A non-csi or abbott guide wire and a trapper balloon were advanced to attempt to secure the teleport tip but was unsuccessful.It was then observed, when the viperwire was moved the teleport tip moved with the viperwire.The teleport tip was stuck onto the viperwire and the two were removed together through the guide catheter.No component was left in the patient.A non-csi or abbott microcatheter was advanced over the non-csi or abbott guide wire and a wire exchanged was performed for the viperwire.The diamondback 360 coronary orbital atherectomy device (oad) was then advanced onto the viperwire and spun for four successful treatments.The patient was stable and did not experience impact from the reported issue.
 
Additional Manufacturer Narrative
Abbott was the distributor/importer for this device, the investigation and reporting of this event will be performed by the manufacturer.Csi id: (b)(4).

Brand Name
TELEPORT MICROCATHETER
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ORBUSHNEICH MEDICAL CO., LTD.
no. 1 jinkui road
futian free trade zone
shenzhen 51803 8
CH  518038
MDR Report Key18949006
Report Number3004742232-2024-00120
Device Sequence Number7906278
Product Code DQY
UDI-Device Identifier06934955943058
UDI-Public(01)06934955943058(11)220509(17)240509(10)4301772205
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2024
Report Date (Section F) 03/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2024
Device Model Number220-13-1000U
Device Catalogue Number7-10061-01
Device Lot Number4301772205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/23/2024
Device Age22 MO
Event Location Hospital
Date Report to Manufacturer02/26/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Date Report Sent to FDA03/24/2024